It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Knee & Hip Problems Message Board


Knee & Hip Problems Board Index


I received a cortisone shot three days ago in my left bursa (?) in my hip ... I have pain due to bulging discs in my lower back with a small cyst that makes it worse, but my doctor said that the other pain I was experiencing was due to busitis in my hip. SO ... received the shot and felt GREAT for the day ... not so great over the weekend but still much better than it had been before, then suddenly this afternoon, the pain is MUCH worse than it had been before! I'm limping, and the pain makes me yelp out loud if there is too much weight on it (like getting out of the car). I was hoping that it was some kind of "magic" cure for a bit, but I guess not. Anyone experience this let down? I should probably call my doctor tomorrow if the pain doesn't let up, right? New to this .. only 47 years old for goodness sake and have been working out / yoga / pilates for close to two decades!! Now I can't even do yoga without feeling the bad burn the next couple of days afterwards.

Going to physical therapy soon for the lower back pain, but right now it feels like my hip bone / thigh bone is burning up!!

Thanks for any responses ...





All times are GMT -7. The time now is 02:26 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!